# SDR 9510119942

- Difficulty date: June 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3991C
- Make and model: Doug DC-9-32
- Aircraft serial: 47175
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Condition: Malfunctioned
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LEFT MAIN GEAR UNSAFE LIGHT REMAINED ON AFTER GEAR WAS RETRACTED.  FLIGHT RETURNED TO MSP AND LANDED WITHOUT INCIDENT. REPLACED THE LEFT MAIN GEAR UPLOCK SWITCH.  OPERATIONAL CHECK OK, AIRCRAFT RETURNED TO SERVICE.
